Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Additive groups of $ T$-rings


Author: George V. Wilson
Journal: Proc. Amer. Math. Soc. 99 (1987), 219-220
MSC: Primary 20K99; Secondary 16A99
DOI: https://doi.org/10.1090/S0002-9939-1987-0870774-8
MathSciNet review: 870774
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We build on a result of Bowshell and Schultz to give a complete characterization of the groups which occur as the additive groups of $ T$-rings. This answers a question of Feigelstock.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20K99, 16A99

Retrieve articles in all journals with MSC: 20K99, 16A99


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1987-0870774-8
Article copyright: © Copyright 1987 American Mathematical Society